Density of rational points on Enriques surfaces

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)623-628
Number of pages6
JournalMathematical Research Letters
Volume5
Issue number5
StatePublished - 1998

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Density of rational points on Enriques surfaces. / Bogomolov, Fedor; Tschinkel, Yuri.

In: Mathematical Research Letters, Vol. 5, No. 5, 1998, p. 623-628.

Research output: Contribution to journalArticle

@article{74a7365e45f142888576ce4318f2ed04,
title = "Density of rational points on Enriques surfaces",
author = "Fedor Bogomolov and Yuri Tschinkel",
year = "1998",
language = "English (US)",
volume = "5",
pages = "623--628",
journal = "Mathematical Research Letters",
issn = "1073-2780",
publisher = "International Press of Boston, Inc.",
number = "5",

}

TY - JOUR

T1 - Density of rational points on Enriques surfaces

AU - Bogomolov, Fedor

AU - Tschinkel, Yuri

PY - 1998

Y1 - 1998

UR - http://www.scopus.com/inward/record.url?scp=0032218193&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0032218193&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0032218193

VL - 5

SP - 623

EP - 628

JO - Mathematical Research Letters

JF - Mathematical Research Letters

SN - 1073-2780

IS - 5

ER -